# SDR HALA0700456

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 9,558 hours, 23,600 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR APPROX 10" UP FROM AFT LOWER CORNER DOOR SKIN BENT ALONG EDGE.  CLEANED AND EDDY CURRENT AREA, NO DEFECTS NOTED (COLD WORK AREA PER SRM 52-00-00-2R-3 BEFORE EDDY CURRENT WAS PERFORMED).
